# SDR AALA202302014481

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 66,831 hours, 26,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2987
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 53,203 hours, 26,242 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 8 CEILING EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
